# SDR CA110718012

- Difficulty date: July 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A321-211
- Aircraft time: 31,054 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED AN ELECTRICAL ODOR FROM ROW 34 TO THE AFT GALLEY.  THE ODOR LASTED ABOUT 15 MIN THEN DISSIPATED.  UNABLE TO DUPLICATE ENTERTAINMENT/LIGHT/OVEN/APU RAN WITH NO SMELL, OPS CHECKED SERV.
